# SDR ZZDA2010529

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF FRONT DOOR L1 (MX TEMP SECURED).  REMOVED AND REPLACED THE L-1 DOOR LOWER EMERGENCY EXIT SIGN IAW AMM 33-50, OPERATION CHECKED OK.
